ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Multiplicity Result for an ODE via Morse Index

Ramaswamy, Mythily and Srikanth, PN (1989) Multiplicity Result for an ODE via Morse Index. In: Houston Journal of Mathematics, 15 (4). pp. 595-599.

Full text not available from this repository. (Request a copy)
Official URL: http://www.math.uh.edu/~hjm/vol15-4.html
Item Type: Journal Article
Publication: Houston Journal of Mathematics
Publisher: Univ Houston
Additional Information: Copyright of this article belongs to Univ Houston.
Department/Centre: Others
Date Deposited: 19 Oct 2010 09:03
Last Modified: 19 Oct 2010 09:03
URI: http://eprints.iisc.ac.in/id/eprint/33229

Actions (login required)

View Item View Item